MathSciNet Relay Station
MathSciNet bibliographic data
MR707965 32B30 (14B05 58C27)
Yau, Stephen S.-T. Milnor algebras and equivalence relations among holomorphic functions. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 2, 235–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement